# SDR 98ZZZX109

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N690HT
- Make and model: Gulstm 690B
- Aircraft serial: 11467
- System (JASC): 6120 · Propeller Controlling System
- Part: Cam Assy
- Part number: 8954752
- Condition: Worn
- Location: Prop Pitch Cntrl
- Component: Airesrch, 8954812
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REPAIR RESULTING FROM CATASTROPHIC FAILURE OF PROPELLER GOVERNOR, DISSASSEMBLY OF PROPELLER PITCH CONTROL REVEALED SEVERE WEAR OF CAM SLOT AND PIN ON SLEEVE ASSY 869647-5.  THERE IS LITTLE DOUBT THAT THIS ASSY WOULD HAVE FAILED LONG BEFORE SCHEDULED INSPECTION AT 3,600 HOURS.  FAILURE OF THIS ASSY WILL RESULT IN LOSS OF PROPELLER CONTROL.
